Posted by Quasibarbidoll on March 29, 2001, at 14:25:03
In reply to Re: The Tip of the Iceberg.............., posted by Fish on March 29, 2001, at 13:45:50
Agree 100% and a word of kind advice for employees(No one specific.. just a general statement.) of publicly traded companies that post info on the internet. It is not "proper" to not identify yourself if you do in fact work for the company in question. (Ask your corporate lawyer....she'll fill you in.:)
Was on the drug for fibro... took 4 months to get off and it was not a "Mind set" or imagined and I'm no victim. Vomiting daily, nausea, vertigo, being incoherent and spaced out is physical...good luck to you all!
> Leo, first I want to thank you for sharing the information you have found. I have been on effexor xr for a year and a half and have experienced hot flashes, sweats, confusion, "brain freeze", nightmares and even periods where I would wake out of a sound sleep because I stopped breathing. I have told my doctor of these symptoms and he tells me it can't be the drug and if it is, since the drug is working, which is worse? The Effexor did work in the beginning and since my depression was so bad, I could tolerate the side effects. Now that I am feeling better, and thinking of going off, I found this site to get information. I have missed doses and have gone through the aweful dizziness, etc and am terrified of the withdrawl symptoms. The person who keeps saying we aren't weighing the facts. Don't even answer his/her emails. It is obviously a ploy. If he thought this was a load of s*%t, he wouldn't even have bothered to write anything, he would have just moved on. He is obviously not on the drug because no one is so organized that they wouldn't miss a day and I don't believe anyone could get through one day without this drug after taking it and not have side effects. This drug did help me tremendously in the beginning, but it is not worth it. I am glad you are taking a stand. I feel cheated and I am angry that I have to suffer through withdrawl symptoms. Will start soon, have to muster up the courage. Thank you again! Fish